When I have these episodes my blood pressure is usally at around 170-180/100. I was recently in the ER because also the left side of my face felt numb as though I had been given novacaine. They sent me home with no reason. I am 55 years old and don't think I should be feeling this horrible. I am not on any BP medicine. The once every 6 months I see my doctor BP is around 130/70. Everytime I have gone to the ER it has been high. Once 200/100, the last time 196/96. What could be causing this? I feel like something is seriousy wrong. The echo came back with mild triscupid regurgitation by the doctor says it is nothing of concern. I am 35 pounds overweight.
I'm not able to say what may be the problem, but I do encourage you to listen to your body. If you don't feel right and sense their is something more going on seek a second opinion until you find a physician willing to investigate further.
All the best,
Lisa Nelson RD
Heart Healthy Tips